# SDR 29GA2012010494153

- Difficulty date: January 4, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- Aircraft time: 32,301 hours, 37,531 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 327.63
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED STRUCTURAL INSPECTION DISCOVERED AREA OF CORROSION THROUGH OUTER SKIN AT APPROXIMATELY FS 327.630 STRINGER 16-15R APPROXIMATELY.  REMOVED DAMAGED SECTION OF SKIN AND INSTALLED INSERTION PATCH AND AN EXTERNAL DOUBLER REPAIR.
